advertisement
Question
Posted by: belinda | 2008/09/22

Impetigo

Hi doc

I have developed Impetigo in my face. I have started an antibiotic called Curam, 1000mg twice a day and I put bactroban on. Can you tell me how long it will be before I see a change. It is so unsightly and painful as it is around my mouth and eyes.

Do I leave the scabs on?

PS: I got the infection form a burnwound on my hand that got infected that you urged me to rather see my GP about - that I put off for financial reasons.

Thanks
Belinda

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Belinda
It usually takes about a week if you drink your antibiotics regularly. You can remove the scabs by softening it with warm water and gently wiping away the parts that loosen - don't pick at it if it is stuck as this will cause unsightly marks on your face.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement